RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 221–223 (Mi umn4483)  

This article is cited in 1 scientific paper (total in 3 paper)

Mathematical Events in the USSR

Georgii Semenovich Litvinchuk (on his sixtieth birthday)

V. S. Vladimirov, L. D. Kudryavtsev, Yu. A. Mitropol'skii, S. M. Nikol'skii, B. V. Khvedelidze


Full text: PDF file (351 kB)

English version:
Russian Mathematical Surveys, 1992, 47:1, 271–274

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: V. S. Vladimirov, L. D. Kudryavtsev, Yu. A. Mitropol'skii, S. M. Nikol'skii, B. V. Khvedelidze, “Georgii Semenovich Litvinchuk (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:1(283) (1992), 221–223; Russian Math. Surveys, 47:1 (1992), 271–274

Citation in format AMSBIB
\Bibitem{VlaKudMit92}
\by V.~S.~Vladimirov, L.~D.~Kudryavtsev, Yu.~A.~Mitropol'skii, S.~M.~Nikol'skii, B.~V.~Khvedelidze
\paper Georgii Semenovich Litvinchuk (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 221--223
\mathnet{http://mi.mathnet.ru/umn4483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171875}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..271K}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 271--274
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000874}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4483
  • http://mi.mathnet.ru/eng/umn/v47/i1/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:271
    Full text:96
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019